Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Burning sensation in stomach, black stools, diarrhea after drinking rat poison

Hello Doctor...I want to tell you my situation..I have a Boyfriend..21 years old..m 20..We had some misunderstanding...He drank black label...after 1 hour he is so depressed so he mix rat poison wit coca cola and drink..then he slept...after 4 hours he woke up...he still alive..but had burning sensation in heart stomach ..then,he went to hospital..they gave charcoal and insert 2 bottles of glucose ...this happened on Saturday..Now he still have the burning and diarrhea with black color and also with blood..What He suppose to do now?? I am really worried...
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

The burning sensation and black or bloody stools could be due to mucosal ulceration due to the irritant chemicals in the poison. If he is still in the hospital, then the doctors will keep monitorng him and with continued treatment and supportive care, the symptoms should subside. But if he is at home, please take him to a doctor urgently for further evaluation and management.

After he is medically stable, you should also take him to a psychiatrist for a detailed assessment.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor